# SDR DALA2023121310197

- Difficulty date: December 9, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 74,596 hours, 28,176 cycles
- System (JASC): 3244 · Tire
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 - TIRE/DE - DUE TO NUMBER 2 MAIN TIRE FAILURE ON TAKEOFF. CORRECTIVE ACTION: REPLACED NUMBER 1&2 MAIN WHEEL ASSY. R/R NUMBER 2 BRAKE ASSY AS PRECAUTION.
